# SDR SIMA20160510003

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 29,506 hours, 26,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R SERVICE DOOR EMER LIGHT LAMP IAW AMM TASK 33-50-09-000-801-A & 33-50-09-400-801-A.  OPERATIONS CHECKED GOOD.
